MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC
Model Number RAO100C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Visual Disturbances (2140)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 22nd august 2025, rayner received notification from a us healthcare facility of an event that occurred following implantation of a rayone spheric rao100c.The event description provided states that post-operatively the patient has experienced persistent negative dysphotopsia necessitating additional surgery to explant and exchange the lens.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that post-operatively the patient has experienced persistent negative dysphotopsia leading to visual impairment/visual disturbances.The patient underwent an additional surgery whereby the lens was explanted and exchanged.Rayner's medical consultants have previously advised that neuro-adaptation can take up to six months to achieve and that a small percentage of patients (approximately 3-5%) are just never able to adapt to the functional style of the lens."deviation from target refraction" and "iol replacement or extraxction" are listed in the "adverse events" section of the rayone ifu.Our review of production records for the rayone spheric rao100c batch: 074246219 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance dtaa confirms this is an isolated event.No other incidents, of any type, have been received against the rayone spheric rao100c batch: 074246219.

Brand Name
RAYONE SPHERIC
Common Device Name
RAYONE SPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22976119
Report Number3012304651-2025-00276
Device Sequence Number9370329
Product Code HQL
UDI-Device Identifier05029867692307
UDI-Public05029867692307
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/04/2026
Device Model NumberRAO100C
Device Catalogue NumberRAO100C
Device Lot Number074246219
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown